# SDR 95ZZZX6569

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10682056
- Condition: Cracked
- Location: Bearing Plate
- Component: Bendix, D3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF MAG, FOUND DISTRIBUTOR BLOCK CRACKED AT BEARING BORE.  ALSO, NOTED THAT BREAKER ADJUSTING SCREW INSERTS WERE PULLING OUT ALLOWING BREAKERS TO LOOSEN.  THIS COULD CAUSE MAG TO STOP FUNCTIONING.  NOTE THAT THIS IS AN ELECTRO SYSTEMS FAA-PMA DISTRIBUTOR BLOCK ASSEMBLY.
